Skip to content
SUQQ
24 HR Allergy Relief Liquid Gel Capsules, Cetirizine HCl Antihistamine, 12 ct
1 / 7 Hover to zoom

ZYRTEC

24 HR Allergy Relief Liquid Gel Capsules, Cetirizine HCl Antihistamine, 12 ct

SKU: Z061C6D3BEBFF24C2214FZ

4.7(11)
495+ sold
AED 123.21

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Fri, Oct 2 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Adults and children 6 years and over: one 10 mg capsule once daily; do not take more than one 10 mg capsule in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 years and over: ask a doctor Children under 6 years of age: ask a doctor Consumers with liver or kidney disease: ask a doctor Other information Store at 20°-25°C (68°-77°F) Avoid high humidity and excessive heat above 40°C (104°F) Protect from light Questions? call 1-800-343-7805 (toll-free) or 215-273-8755 (collect) Special Feature: Fast-Acting Ingredients: Active ingredient (in each capsule): Cetirizine HCl 10 mg (antihistamine) Inactive ingredients: gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol 400, purified water, sodium hydroxide, sorbitan, sorbitol. Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses • 12-count bottle of Zyrtec 24 Hour Allergy Relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat • These prescription-strength cetirizine HCl allergy relief liquid gels work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines • This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours

Frequently bought together

24 HR Allergy Relief Liquid Gel Capsules, Cetirizine HCl Antihistamine, 12 ct

AED 123.21

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Activated Nasal Mist 2 Fl Oz

AED 130.57

Total for 3 items

AED 350.43

Similar items

You May Also Like

AED 123.21